# SDR CA020516003

- Difficulty date: January 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Misrigged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LEVEL OFF FL180 AND DURING ACCELERATON MAIN GEAR DOOR AND MAIN GEAR UNSAFE ADVISORY LIGHTS CAME ON. WE COULD ALSO HEAR AND FEEL THAT THE GEAR OR DOORS OR BOTH WAS IN MOVEMENT. IT LASTED THOUGH FOR A SECOND OR SO. THIS HAPPENED TWICE WITHIN A COUPLE OF MINUTES. THE FLT. CONTINUED IAS 200.  RT GEAR DOOR CLOSED SENSOR ADJUSTED. THE CAUSE FOR THE UNCOMMANDED DOOR CYCLING AND THE RED LIGHT IS INCORRECT RIGGING OF THE GEAR DOOR CLOSED SENSOR AND THE UPLOCK SENSOR. AIRCRAFT RETURNED TO SERVICE.
